# SDR AALA201509049004

- Difficulty date: August 9, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOOR PANEL 251WF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
